# SDR RAIA201503070002

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 35,931 hours, 33,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY LIGHT DIM.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
